# SDR AALA202501274478

- Difficulty date: December 28, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,373 hours, 15,334 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER HINGE PIN ON NOSE LANDING GEAR. CENTER HINGE PIN WAS INSTALLED WITH THE NEW LANDING GEAR ASSEMBLY PER TASK CARD 26L71032003.
